# SDR ASAA2017030119984

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 7,484 hours, 2,449 cycles
- System (JASC): 4960 · APU Controls
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED TWICE AS REPORTED BY FLIGHT CREW.  ACFT GROUNDED. ACCOMPLISHED FIM 49-60 TASK 801, NO CURRENT FAILURE NOTED, ALL OPERATIONS & INDICATIONS NORMAL, NO RECENT HISTORY.
